Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Depo Shot
    avatar
    Anon_146410 posted:
    Yes, I read up on the depo shot and it's horrible side affects before I got it, but I really wanted to get rid of my period so I did it. I am on my 2nd shot. I was spotting alot, still am, so I was using mini pads. Grabbed scented pads by mistake and it's like I can't get over that irritation. I had a mild yeast infection and was giving the pill you take to get rid of it a few times over the next 2 months. Than my symptoms really were just burning when I urinated and sometimes after sex. Like I was really rubbed or something and sore. I went to my OB after my family Dr said I should try asking what to do there. She gave me a cream and said to use that for 7 days because there was nothing going on inside, just red and raw on the outside. Probably still from the pads I got that were scented. However I did stop using them and went to a brand that said unscented, I felt they still were causing issues and looked them up and the ingredient that they had in them to help with odor was also causing problems with people. SO!!!! I stopped using them and used the cream and really felt good. Now for the last 2 days I have had the burning slightly. I would say the first time it was like a 15 (on a scale of 1-10). The last few episodes were like a 2 or a 3. But it's has me paranoid that it will continue and only get worse! And considering nobody seems to think there is anything wrong, I am just using the cream again.

    So, last night I decided to search the depo shot and burning symptoms and came up with alot of people who said it burns for them during/after sex at times and when they go to the bathroom. They thought it was even 30 days after their shots that was worse...and you know what, it's been 30 days since my 2nd shot.

    It's like I can't pinpoint what the cause is for sure to do anything about it. I want to get rid of my crazy horrible period and now I have created all other kinds of issues. Do I stop the shot or do I wait it out and see if it is still from the scented pads?

    What a roller coaster. And what dr do I go to see if I want to talk to them about it. They all sorta seem to think it's NOT the depo shot and nothing else is really wrong.......
    Reply


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.